# SDR V0XD201412080262

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: CC670321725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL FROM STATION 280 - 310 HAS CORROSION.  R & R RT SILL FROM STATION 280 - 310 IAW SRM 51-42-06 & 51-42-13.
